# SDR C77A20150204002

- Difficulty date: February 4, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 18,130 hours, 14,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 18,130 hours, 14,731 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR RT SEAT TRACK, PN 170-03263-001 HAS CORROSION BETWEEN FRAME 16 AT RBL 12.5" X= 3679 - 5323, Y= 260.4.  R & R SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 1496389 2E7 IAW EO E170 53MR 011-1, WO 1542644.
